# SDR SWIA202163718

- Difficulty date: October 25, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: 60034017595
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT FS280 AND BETWEEN RBL9 AND LBL9 "J"ANGLE CRACKED.      (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED FLOOR SUPPORT STRUCTURE AT FS280 AND BETWEEN RBL9 AND LBL9 AFT "J"ANGLE AND RH REPAIR SPLICE IAW CRJ 200 SRM 51-42-06, 51-42-21, 51-41-02. FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. REFERENCE ATTACHED TASK AND CONTINUE CARD FOR DETAILS OF WORK PERFORMED
